# SDR ASAA2021081865729

- Difficulty date: August 16, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 30,160 hours, 9,682 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 8725
- Condition: Faulted
- Location: Left Ecs Bay
- Part time: 51,136 hours, 17,201 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON. GROUNDED - YES. R/R LEFT PACK TEMP CONTROL VALVE REF B737-900 AMM 21-51-10, PERFORMED BITE TEST REF 21-61-00, NO FAULTS NOTED. THIS CLEARS MEL 21-32B REMOVED PLACARD C/N 16037423. SEAMC SCOTT NOTIFIED.
